| Catalog Number |
B33741 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the returned device a probable cause is unable to be determined.
Event or Problem Description
The event occurred on an unspecified date in november that involved a 80" (203 cm) bifuse 10 drop blood set w/170 micron filter, microclave¿, hand pump, rotating luer that the customer reported air in line happened to clean setup and was not connected to the patient.There was no patient involvement and no harm.This report captures second of two events.